hey, get it checked out anyway.....sounds like purpura, caused by blood vessels bleeding into the skin. Whether it is a side effect or not, you need to have your platelettes checked, done by a cbc. if you are bleeding into the skin, it is also possible to bleed in your organs....not trying to scare you, just being cautious. But purpura is a very common side effect of ANY medication. It is almost never dangerous however.
I believe I am getting a CBC done, too, because I requested my blood sugar to be tested and they sent out a lab form yesterday for me
26 year old female
Diagnosed with unspecified UC 11/08 by flex. sig. as I was pregnant at the time and did not want to be put under for a colonoscopy
Breastfeeding my baby boy (born 4/8/09)
30 mg Prednisone AM, 30 mg PM, Will begin tapering to 50mg on 6/19 and if not worse after 3-4 days, will taper to 40mg. I can't wait to be off Prednisone
Started Remicade 6/11/09
Was on Asacol (2400mg or 3600mg a day) for 6 months with no success